# SDR AWXA200200630

- Difficulty date: July 17, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 63,971 hours, 25,106 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R4
- Condition: Failed
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 0051 - RETURNED TO GATE DUE TO STRONG ELECTRICAL ODOR COMING FROM THE FORWARD LAVATORY. MAINTENANCE IDENTIFIED BURNING ODOR WAS COMING FROM FORWARD LAVATORY SMOKE DETECTOR. REMOVED AND REPLACED SMOKE DETECTOR, OPERATIONAL CHECK GOOD PER BMM 26-14-00.
